# SDR CA980305010

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing Liner
- Part number: D757007420600
- Condition: Migrated
- Location: Nr 3 Flap Brng
- Part time: 19,564 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 FLAP SUPPORT BEARING (JOINT) LINER MIGRATING.  BEARING LINER MIGRATED COMPLETELY OUT OF HOUSING.  BEARING REPLACED.
